MathSciNet Relay Station
MathSciNet bibliographic data
MR858565 53B30 (53A05 53C42)
Gu, Chao Hao The extremal surfaces in the $3$-dimensional Minkowski space. Acta Math. Sinica (N.S.) 1 (1985), no. 2, 173–180.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement